# SDR USAA920081415

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 48,607 hours, 32,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C1 CHECK - CRACKED FUSELAGE SKIN AT BS 727F-BS 727G, S23L.  REPAIRED FUSELAGE SKIN FUSELAGE SKIN AT BS 727G, S23L IAW B737 SRM 53-00-01 REPAIR 31 AND US AIRWAYS, EA 100575.  (A)
